# SDR CALA2025122312352

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 73,161 hours, 32,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILED.   EPSU BATTERY FWD LT,  REPLACED EPSU BATTERY AT 10WL. RESET BREAKERS & PERFORMED AN OPS CHECK FROM PTP PANEL BUT THE TEST WAS ABORTED WITH A COMMUNICATION FAULT. NEED FURTHER T/S IAW AMM 33-51-38-000-002-A, & 33-51-38-400-002-A.  RESET EEL CIRCUIT BREAKERS, NO HELP EPSU WOULD NOT TEST LOCALLY. T/S IAW TSM 33-51-00-810-818-A, PERFORMED BITE TEST OF CIDS 1, TESTED OK,  PERFORMED BITE TEST OF DEU B AND CIDS BUSS, TESTED OK. IAW AMM AMM 23-73-00-740-005.  PERFORMED VISUAL CHECK EMERGENCY EXIT LIGHTS & LIGHTS ARE OPERATIONAL AT THIS TIME. IAW AMM 33-51-00-710-009.  PERFORMED EPSU BITE TEST VIA PTP AND THE TEST, NOW OPERATES & EEL TEST NOW TEST OK. IAW AMM 33-51-00-710-001-A.
